I have my Mirena removed July 7, 2010 so that me and my boyfriend can try for a child and I started bleeding the next day. At first it was very heavy with some clotting at times and now a week later its still hanging around, not as heavy but there and very dark. Is this my AF or is this just a side effect from having it removed? My AF should be coming on soon, but whie I was on Mirena it usually was just very light for 3-4 days every 2 months. I want to conceive so bad before he deploys that way he will be back in time for the birth. My nerves are crazy right now....Anyone have any ideas?
Heavy bleeding and clotting can occur for a few days after Mirena removal. Periods may be irregular for a few months, but you may even ovulate immediately after the removal depending when in your cycle it was removed.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.